American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Oliver Ebner. Convergence of refinement schemes on metric spaces. Proc. Amer. Math. Soc. 141 (2013) 677-686.
Abstract, references, and article information   
View Article: PDF

[2] Xinlong Zhou. On multivariate subdivision schemes with nonnegative finite masks. Proc. Amer. Math. Soc. 134 (2006) 859-869. MR 2180904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Cox and Hal Schenck. Local complete intersections in $\mathbb{P}^2$ and Koszul syzygies. Proc. Amer. Math. Soc. 131 (2003) 2007-2014. MR 1963743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ulrich Reif. A degree estimate for subdivision surfaces of higher regularity. Proc. Amer. Math. Soc. 124 (1996) 2167-2174. MR 1327042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1